| Catalog Number |
67PFSS45 |
| Medical Device Problem Code |
Deflation Problem (1149)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/07/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
Event or Problem Description
It was reported that the tube was insitu and would not deflate during a routine change.The other tube in the child's emergency box was checked, and it would not inflate despite being checked daily.Tracheostomy tubes with this lot number were removed from patient's home and replaced, ccn stores checked and lot numbers removed if same as the incident.It is the second time this has happened.There was patient involvement.The duration of implantation was 6 months.The operator of the device was the patient.
Additional Manufacturer Narrative
H3 and h6 codes - updated.No product was returned.The reported issue cannot be confirmed as no product was returned for investigation.If the product is returned, this complaint will be reopened for further investigation.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.